# SDR AALA20031296

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1409B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11367
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL   EN ROUTE MDW-DFW NUMBER 2 ENGINE ANTI ICE FAULT LIGHT ON.  LANDED STL WITHOUT INCIDENT.  OPENED NUMBER 2 ENGINE ANTI ICE ACCESS AND FOUND VALVE NOT FULLY OPENED.  REPOSITIONED NUMBER 2 ENGINE ANTI ICE VALVE TO FULL OPEN POSITION AND PINNED OPEN PER MEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
